MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 CERAMAX CERAMIC INSERT 36 X 56; PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS

DEPUY IRELAND - 9616671 CERAMAX CERAMIC INSERT 36 X 56; PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS
Catalog Number 121887656
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states ceramic liner was not seated when impacted and fractured.Used new liner.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate pc-(b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
CERAMAX CERAMIC INSERT 36 X 56
Common Device Name
PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7411284
Report Number1818910-2018-56973
Device Sequence Number959521
Product Code MRA
UDI-Device Identifier10603295012535
UDI-Public10603295012535
Combination Product (Y/N)N
Initial Reporter StateCO
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121887656
Device Lot Number8710205
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer07/17/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR